Doctor insights on:
Does Lexapro Cause Diarrhea
I've been on Lexapro (escitalopram) for a month going from 5 mg to 10 mg a week ago. In the last 2 days I've had bad diarrhea. Could Lexapro (escitalopram) be cause? Will it pass?
Yes, it could: It's common to have slightly looser stools with lexapro, (escitalopram) but sometimes people can get real diarrhea. It should get better in the next several days, if not, you may need to talk with your doc about trying a different antidepressant. It's also possible this is from something else as well. If it doesn't get better soon, see your doctor.
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
Intense abdom. Pain, frequent sudden urge yellow diarrhea, took lexapro, (escitalopram) been 3 months, losing weight, what could this be? Please help?
Lexapro (escitalopram): Lexapro (escitalopram) can cause diarrhea, but generally tapers off within the first couple of weeks if it's going to. Most people check in with their physicians before 3 months, as follow-up on your progress is needed. So I'm guessing that the intense abdominal pain, frequent sudden urge diarrhea, and weight loss are more recent for you? Please see your doctor about this asap -- diagnostic studies needed.See 1 more doctor answer
First time taking Lexapro (escitalopram) and have dilated pupils, insomnia, hesdache, and diarrhea. Should I stop taking it?
Dr is tapering me off 10mg Lexapro after only taking it 4 mo. How long will the withdrawal symptoms last? Having anxiety, insomnia, diarrhea, nausea.
Tapering?: 10 mg is about as low as you can go on Lexapro anyway. Please repost and explain what you mean by "tapering."
Yesterday I started taking 10 mg of lexapro (escitalopram). Today had stomach cramps and diarrhea. Is this side effect and how long will it last? Thanks.
Lexapro (escitalopram): Common side-effects, might ease up within first week.See 1 more doctor answer
My 85 year old mother rx of Lexapro (escitalopram) and has taken 4 days, terrible side effectstired, no energy, diarrhea can she quit cold turkey? Her GP on vacatio
4 days: Nit long enough to cause dependency so stop it
started on lexapro (escitalopram). 10mg tablet and I got headache, nausea, diarrhea, palpation, pressure in head, blurred vision, dizzy, hot, panic, one dose only.
Anticholingergic: Ask your doc for alternative without these side effects
Taking Prilosec 20mg and Lexapro (escitalopram) 5mg for a week. Gas and heartburn symptoms. After spinach and pizza last night had yellow to orange soft stools but not diarrhea. Is this serious?
Stop med: Stop the med and it should go away in 2-3 days at the most. If it persists then look for other causes
I just started taking lexapro (escitalopram) and bruspar. After taking my first dose of lexapro (escitalopram) w bruspar I feel disoriented, and have diahrea, normal?
Possible side effect: Loose stools can occur but if you are literally disoriented please advise your treating medical provider asap.
After 3 weeks of Lexapro (escitalopram) 10mg, I still have no appetite and diahrrhea so I continue to lose weight. How long till this subsides?
Lexapro (escitalopram): Hi, it might take few weeks for side effect to go away, if you don't get better in 1-2 wks you might want to consult ur treating doctor to change ur medication. Good luck.See 1 more doctor answer
If Lexapro and celexa make you really sick (diarreah, nausea, insomnia and feeling like a zombie), will Paxil (paroxetine) also make you sick.
Sour diarrhea?: What do you mean by "sour diarrhea"? Are you talking about the smell? How long have you had this? Any other symptoms associated with it? If your symptoms persist or get worse, then you should probably see a doctor. A lot of diarrhea resolves on its own within a couple of days. I wish you the best.
Long list: Osmotic, secretory or exudative? Running a possible list of causes for diarrhea: Acute gastroenteritis (viral or bacterial infection), food intolerance/ allergy, recent antibiotic use, IBDs (crohns or ulcerative colitis), osmotic diarrhea from non absorbable sugars (i.e. sorbitol), malabsorption, spurious diarrhea, thyroid disorders. If it's been more than a couple days he should see his doctor for eval
Consider allergy?: Perhaps there can be some type of allergy you have with eggs? My suggestion would be to keep a food diary of everything you eat along with how you feel after those meals. See if there is a correlation with eggs and your symptoms of diarrhea. You may find it could be something else you are eating as well!
- Talk to a doctor online
- Does lexapro cause diarrhea rct?
- Does lexapro cause hair loss?
- Does lexapro cause weight loss?
- Does lexapro cause joint pain?
- Does lexapro cause low bp?
- Does lexapro cause high cortisol?
- Lexapro and diarrhea
- Does lexapro cause weight gain women?
- Does lexapro cause fatigue?